# SDR DHL2002745505

- Difficulty date: June 4, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT PRESS BULKHEAD BS 1183 VERTICAL BEAM LBL 36 CRACKED WL 250 APPROX (NDT CONFIRMED).  STOP DRILLED CRACK ON PRESSURE BULKHEAD BEAM IAW B-727 SRM 51-10-1.  INSTALLED KIT 65C344406-13 REPAIR MOD IAW B-727 S/B 53-192.
